# SDR RAIA00502005

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 18,070 hours, 18,109 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Transducer
- Part number: 31058993
- Part serial: 001121400046
- Condition: Failed
- Location: Torque Sensor
- Part time: 7,260 hours, 7,922 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT AND RT IEC CAPTION ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED NEGATIVE TORQUE SENSING TRANSDUCER.
